Alert archive / Louisiana / Special Weather Statements in 2012
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Mar 12, 2012, 12:13 AM CDT for Vermilion Parish, Louisiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2012, 12:13 AM CDT (05:13 UTC)
- Expired
- Mar 12, 2012, 1:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Lake Charles, LA
County Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 121 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1310 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
326
WWUS84 KLCH 120513
SPSLCH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1213 AM CDT MON MAR 12 2012
LAZ052-053-120615-
VERMILION LA-IBERIA LA-
1213 AM CDT MON MAR 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND IBERIA PARISHES
UNTIL 115 AM CDT...
AT 1209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FRESHWATER CITY...MOVING
EAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FRESHWATER CITY BY 1220 AM...
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MONDAY MORNING FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2955 9200 2958 9211 2953 9227 2954 9243
2967 9246 2972 9219 2971 9216 2973 9216
2974 9212 2971 9214 2970 9209 2967 9212
2963 9211 2964 9203 2962 9194 2965 9193
2964 9187 2951 9185 2951 9199
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Mar 11, 11:57 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 11, 11:57 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1157 PM CDT SUN MAR 11 2012 .AVIATION... STORMS EXTEND FROM ACADIA PARISH SOUTH INTO THE GULF. AHEAD OF THIS LINE WINDS REMAIN BRISK AND LOW CEILINGS. CEILINGS CLIMB BEHIND THE LINE OF STORMS WITH VSBY IMPROVING. CEILINGS EXPECTED TO DROP TONIGHT BUT NOT AS MUCH AS GUID WOULD SUGGEST. IFR FLIGHT RULES. && .PREV DISCUSSION... /ISSUED 1103 PM CDT SUN MAR 11 2012/ UPDATE...RADAR TRENDS INDICATE THAT RAPIDES, ALLEN, CAMERON, AND JEFFERSON DAVIS PARISHES WILL BE OUT OF THE PATH OF STRONG THUNDERSTORMS OVER THE REMAINDER OF THE NIGHT. WENT AHEAD AND CLEARED THOSE LOCATIONS OF TOR WATCH 72. THE REMAINDER CONTINUES UNTIL 2 AM. ZONES WILL BE UPDATED ACCORDINGLY. SWEENEY PREV DISCUSSION... /ISSUED 958 PM CDT SUN MAR 11 2012/ UPDATE...PER LATEST SPC COORD AND RADAR TRENDS, EXTENDED TOR WATCH 72 TO INCLUDE ADDITIONAL PARISHES TO THE SOUTH AND EAST. REMAINS IN EFFECT UNTIL 2 AM. ZONE UPDATE OUT SHORTLY. SWEENEY PREV DISCUSSION... /ISSUED 850 PM CDT SUN MAR 11 2012/ UPDATE...POTENTIAL FOR ISOLATED TORNADOES CONTINUES FOR THE WATCH AREA. AFTER 10 PM...UPPER LEVEL SUPPORT SHIFTS TO THE NORTHEAST. LATEST RUC SHOWING GOOD UPPER DIVERGENCE AND COOLING TOPS OVER CAMERON AND CALCASIEU PARISHES WHERE HEAVY RAIN REMAINS A THREAT OVER THE NEXT COUPLE OF HOURS. PRCIP WATER ON THE EVENING LCH SOUNDING WAS A RESOUNDING 2 INCHES. BEST CHANCE FOR RAIN OVER THE REMAINDER OF TNITE WILL BE ACADIANA AND EASTERN PORTIONS OF CENTRAL LOUISIANA. GRIDS HAVE BEEN ADJUSTED FOR CURRENT TRENDS. ZONE UPDATE WILL BE OUT SHORTLY. SWEENEY PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAR 11 2012/ UPDATE...PER COORD WITH SPC...TOR WATCH 71 WILL BE ALLOWED TO EXPIRE AT 7 PM, REPLACED BY TOR WATCH 72 VALID UNTIL 2 AM. THIS NEW WATCH INCLUDES RAPIDES, AVOYELLES, ALLEN, AND EVANGELINE PARISHES. THE BAND OF STRONG THUNDERSTORMS SHOULD CLEAR VERNON AND BEAUREGARD PARISHES SHORTLY. ZONE UPDATE TO FOLLOW. SWEENEY PREV DISCUSSION... /ISSUED 622 PM CDT SUN MAR 11 2012/ AVIATION... LINE OF THUNDERSTORMS EXTENDS FROM BEAUREGARD/RAPIDES PARISHES SOUTH IN CAMERON PARISH AND OUT INTO THE GULF. LARGE RAIN SHIELD RUNS OUT AHEAD OF THE LINE AND HAVE PUT STORMS INTO TAFS ACRS SOUTH CNTRL LA. STORMS HAVE ENDED FOR SE TX ALTHOUGH CLOUDS TO HOLD IN THROUGH THE OVERNIGHT HOURS...THIS IS REFLECTED IN ALL TAFS. LOOKING AT MVFR/IFR THRU MIDNIGHT AND LIFR/IFR THRU SUNRISE. PREV DISCUSSION... /ISSUED 318 PM CDT SUN MAR 11 2012/ DISCUSSION... SURFACE LOW PRESSURE IS LOCATED NORTH OF THE LAKES AREA THIS AFTERNOON MOVING OFF TO THE NORTHEAST. TIGHT PRESSURE GRADIENT FROM THIS FEATURE IS ALLOWING FOR STRONG SURFACE WINDS OUT OF THE SOUTH AND SOUTHEAST. SUSTAINED WINDS ALONG AND SOUTH OF THE I-10 CORRIDOR ARE BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH. THEREFORE...A WIND ADVISORY FOR GRADIENT WINDS WILL BE IN EFFECT FOR THESE AREAS FOR THE REMAINDER OF THE AFTERNOON. THE STRONG SOUTHERLY WINDS ARE HELPING TO BRING IN A VERY WARM AND MOIST ATMOSPHERE FOR THIS TIME OF YEAR. DEWPOINT READINGS ARE IN THE MID TO UPPER 60S WITH PRECIPITABLE WATER VALUES ABOVE 1.5 INCHES. THE UPPER LEVEL LOW THAT HAD BEEN PARKED OVER THE SOUTHWEST U.S. IS ON THE MOVE AND HAS BEEN QUICKLY RELOCATED TO KANSAS. A SHORT WAVE AND UPPER LEVEL JET STREAK IS ROTATING AROUND THIS FEATURE AND INTO EAST TEXAS. THE INTERACTION WITH THIS FEATURE AND THE WARM AND MOIST AIRMASS HAS ALLOWED NUMEROUS SHOWERS WITH EMBEDDED STRONG THUNDERSTORMS TO DEVELOP OVER SOUTHEAST TEXAS AND PUSH ACROSS THE SABINE RIVER INTO WEST CENTRAL LOUISIANA. REALLY STRONG LOW LEVEL SHEAR IS OCCURRING ACROSS THE REGION TO GO WITH JUST ENOUGH INSTABILITY TO PROVIDE THE POTENTIAL FOR SOME SURFACE BASED ROTATING CELLS THAT MAY PRODUCE ISOLATED WIND DAMAGE. THEREFORE...A TORNADO WATCH WILL REMAIN IN EFFECT FOR AREAS ROUGHLY WEST OF AN ALEXANDRIA TO CAMERON LINE THROUGH 7 PM. ALSO...SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS...AS STRONG LEVEL UPDRAFTS AND UPPER LEVEL DIVERGENCE WILL COMBINE WITH THE HIGH MOISTURE CONTENT TO PRODUCE EFFICIENT PRECIPITATION PRODUCERS. THE PROGRESSION OF THE SHORT WAVE HOWEVER...SHOULD LIMIT EXCESSIVE RAINFALL AMOUNTS. THE SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DECREASE FROM WEST TO EAST DURING THE EVENING HOURS AS DRY SLOT SEEN ON WATER VAPOR IMAGERY BEHIND THE SHORT WAVE WILL BEGIN TO MOVE ACROSS THE FORECAST AREA. UPPER LEVEL LOW WILL CONTINUE TO LIFT OFF TO THE NORTHEAST ON MONDAY...WITH TAIL END OF UPPER LEVEL TROF HANGING OVER THE EASTERN PORTIONS OF THE FORECAST AREA. THIS MAY BE ENOUGH TO PRODUCE SOME SCATTERED SHOWERS AND THUNDERSTORMS WITH DAYTIME HEATING...MAINLY EAST OF LAFAYETTE. REMAINDER OF THE WEEK LOOKS SIMILAR TO A WARM SEASON SET-UP. SURFACE AND UPPER LEVEL RIDGING WILL BECOME DOMINANT OVER THE SOUTHEAST U.S. THIS WILL PROVIDE THE FORECAST AREA WITH A PREVAILING SOUTH FLOW OFF THE GULF WITH WARM AND HUMID CONDITIONS. WITH DAYTIME HEATING...AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT BE RULED OUT EACH AFTERNOON. RUA MARINE... MODERATE TO STRONG SOUTHERLY WINDS WILL BEGIN TO DECREASE THIS EVENING AS A SURFACE LOW MOVES OFF TO THE NORTHEAST RELAXING THE PRESSURE GRADIENT. SMALL CRAFT EXERCISE CAUTION WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. A LIGHT TO MODERATE SOUTHERLY FLOW WILL PREVAIL FOR THE UP-COMING WEEK...AS SURFACE HIGH PRESSURE WILL RIDGE ACROSS THE NORTHERN GULF FROM THE SOUTHEAST U.S. THE MAJORITY OF THE SHOWERS AND THUNDERSTORMS WILL COME TO END THIS EVENING AS AN UPPER LEVEL DISTURBANCE LIFTS OFF TO THE NORTHEAST OF THE REGION. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 64 78 64 78 64 / 10 30 10 20 10 KBPT 65 79 65 78 66 / 10 30 10 20 10 KAEX 64 80 62 78 63 / 10 30 10 20 10 KLFT 65 79 63 78 64 / 40 30 10 20 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 12, 12:07 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 1207 AM CDT MON MAR 12 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 121100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 607 AM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS AND ISOLATED SEVERE STORMS WILL CONTINUE ACROSS SOUTH CENTRAL LOUISIANA THROUGH THE EARLY MONDAY MORNING HOURS. A TORNADO WATCH IS IN EFFECT FOR SOUTH CENTRAL LOUISIANA THROUGH 3 AM WITH STRONG GUSTY WINDS, FREQUENT LIGHTNING, AND ISOLATED TORNADOES POSSIBLE. SLOW STORM MOTION AND HEAVY RAINFALL MAY ALSO LEAD TO FLOODING OF POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE INTO MONDAY...BUT DECREASE TO A DAILY DAYTIME SLIGHT CHANCE THEREAFTER. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-121100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 607 AM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED OVER THE COASTAL WATERS SOUTH OF LOUISIANA THROUGH THE EARLY MONDAY MORNING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE AFFECTING THE GULF WATERS ON MONDAY. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS ARE ENCOURAGED TO HEED ADVISORIES AND HEADLINES...AND BE ALERT FOR THUNDERSTORM ACTIVITY THE NEXT COUPLE OF DAYS. 13
In the hours before
Local storm report, Mar 11, 10:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1048 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND DMG 3 NW FOREST HILL 31.08N 92.57W
03/11/2012 RAPIDES LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN ON HWY 112.
&&
MOGGEDLocal storm report, Mar 11, 10:54 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1054 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TORNADO JENNINGS 30.22N 92.66W
03/11/2012 JEFFERSON DAVIS LA PUBLIC
RESTAURANT WORKER REPORTED TORNADO CROSSING I-10 NEAR THE
OVERPASS.
&&
MOGGEDLocal storm report, Mar 11, 11:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1117 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TORNADO 5 NE JENNINGS 30.27N 92.60W
03/11/2012 ACADIA LA STORM CHASER
VISITING SPOTTER FROM TENNESSEE REPORTS BRIEF TORNADO
TOUCHDOWNS NEAR EVANGELINE HWY.
&&
MOGGEDLocal storm report, Mar 11, 11:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1129 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND DMG 4 NE JENNINGS 30.26N 92.61W
03/11/2012 ACADIA LA PUBLIC
REPORT BY PUBLIC OF TREE DOWN ON HOUSE OFF RIVERSIDE RD.
&&
MOGGEDSpecial weather statement, Mar 12, 12:02 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1202 AM CDT MON MAR 12 2012 LAZ033-043>045-120600- ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA- 1202 AM CDT MON MAR 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...ACADIA AND ST. MARTIN PARISHES UNTIL 100 AM CDT... AT 1159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF MAXIE...MOVING EAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... RAYNE BY 1210 AM... RICHARD BY 1215 AM... BRANCH AND RICHARD BY 1220 AM... MIRE BY 1225 AM... CHURCH POINT BY 1230 AM... CANKTON BY 1245 AM... THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY MORNING FOR SOUTHWESTERN LOUISIANA. LAT...LON 3058 9194 3033 9183 3019 9242 3036 9249
Special weather statement, Mar 12, 12:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1213 AM CDT MON MAR 12 2012
LAZ052-053-120615-
VERMILION LA-IBERIA LA-
1213 AM CDT MON MAR 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND IBERIA PARISHES
UNTIL 115 AM CDT...
AT 1209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FRESHWATER CITY...MOVING
EAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FRESHWATER CITY BY 1220 AM...
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MONDAY MORNING FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2955 9200 2958 9211 2953 9227 2954 9243
2967 9246 2972 9219 2971 9216 2973 9216
2974 9212 2971 9214 2970 9209 2967 9212
2963 9211 2964 9203 2962 9194 2965 9193
2964 9187 2951 9185 2951 9199The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:41 PM CDT | Special Marine Warning | LCH | 64 min | |
| Mar 11, 8:02 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 88 min |
| Mar 11, 8:16 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Mar 11, 9:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Mar 11, 9:19 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 56 min |
| Mar 11, 9:28 PM CDT | Tornado Warning | LCH | Cameron, Jefferson Davis | 32 min |
| Mar 11, 9:42 PM CDT | Tornado Warning | LCH | Jefferson Davis | 33 min |
| Mar 11, 10:06 PM CDT | Tornado Warning | LCH | Jefferson Davis | 24 min |
| Mar 11, 10:20 PM CDT | Tornado Warning | LCH | Jefferson Davis | 25 min |
| Mar 11, 10:39 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 36 min |
| Mar 11, 11:11 PM CDT | Tornado Warning | LCH | Vermilion | 34 min |
| Mar 11, 11:13 PM CDT | Tornado Warning | LCH | Acadia, Evangeline, Saint Landry | 31 min |
| Mar 11, 11:33 PM CDT | Special Marine Warning | LCH | 57 min | |
| Mar 11, 11:42 PM CDT | Tornado Warning | LCH | Vermilion | 33 min |
| Mar 11, 11:54 PM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis | 3 hr |
| Mar 12, 12:02 AM CDT | Special Weather Statement | LCH | Acadia | 58 min |
| Mar 12, 12:16 AM CDT | Special Marine Warning | LCH | 59 min | |
| Mar 12, 12:50 AM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Saint Landry | 3 hr |
| Mar 12, 12:52 AM CDT | Special Weather Statement | LCH | Saint Martin | 38 min |
| Mar 12, 1:12 AM CDT | Special Weather Statement | LCH | Saint Landry | 48 min |
| Mar 12, 1:42 AM CDT | Areal Flood Advisory | LCH | Iberia, St. Mary | 4 hr |
| Mar 12, 2:23 AM CDT | Special Weather Statement | LCH | Saint Martin | 67 min |
| Mar 12, 3:06 AM CDT | Areal Flood Warning | LCH | Iberia | 3 hr |
| Mar 12, 7:48 AM CDT | Special Weather Statement | LCH | Saint Landry | 57 min |
| Mar 12, 8:51 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry | 3 hr |
| Mar 12, 9:48 AM CDT | Flash Flood Warning | LCH | Saint Landry, Saint Martin | 3 hr |
| Mar 12, 10:59 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 35 hr |
| Mar 12, 11:14 AM CDT | Areal Flood Warning | LCH | Acadia | 48 hr |
| Mar 12, 11:26 AM CDT | Areal Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 12 hr |
| Mar 12, 11:28 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 6 hr |
| Mar 12, 11:36 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis | 8 days |
| Mar 12, 1:41 PM CDT | Special Weather Statement | LCH | Lafayette | 64 min |
| Mar 12, 2:40 PM CDT | Areal Flood Advisory | LCH | Evangeline | 3 hr |
| Mar 12, 3:43 PM CDT | Flash Flood Warning | LCH | Allen, Evangeline | 4 hr |
| Mar 12, 5:30 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Lafayette, Saint Landry, Saint Martin | 6 hr |
| Mar 12, 6:18 PM CDT | Flash Flood Warning | LCH | Allen, Evangeline, Rapides, Vernon | 3 hr |
| Mar 12, 8:06 AM CDT | River Flood Warning | LCH | Jasper, Tyler | 13 days |
Nearby
Special Weather Statements in Louisiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.